# SDR V0XD20150225065

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 27,369 hours, 19,761 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FAIRING SUPPORT STRUCTURE AT FS 969.00 L BRACKET & VERTICAL GUSSET SHOWS SIGNS OF CORROSION.  BLENDED CORROSION, REMOVED 0.02 INCHES WITHIN LIMITS IAW SRM 53-82-55.  R & R ANGLE, PN SH670-39189-1 & IAW SRM 51-47-06.
